is there any systemic sideffect of tab Surbex-z once a day uses for along time...
MBBS, DCPS (HCSM), MBA | Lahore
The short answer to this question is: The risks or benefits of long term use of multivitamins are at best questionable.
What this means is that if you have a balanced diet that provides you enough micro nutrients and trace elements, you do not need multivitamins. The proof is in the fact that our grand parents not only survived without them but had long and healthy lives.
If however your diet is defficient you should use multivitamins judiciously: Getting serum levels checked is ideal but if not, I do not see any wisdom in using any more than a bottle a year or six months without any symptoms.
The biggest adverse effect is on your wallet as you would be passing more than half to two thirds of your intake in urine. Oral ingestion is not commonly known to cause hypervitaminosis but the supplements are passed out in urine and stools.
Contrary to popular belief, multivitamins are not a source of energy or strength to the body.
Hope this helps.
1 year ago
thank u so much sir for such detail explaination
10 months ago
MRCP (UK), FRCP (LONDON), FRCP (Edinburgh), FACC (USA), FACP (USA), FASIM (USA) | Lahore
Aoa must get yourself checked by a competent physician to reach a proper diagnosis and treatment
ok thank u sir g
MBBS | Lahore
Well there are side effects for everything in excess. For how long you have
been taking this ? And who has recommended this you and why ?
sir i have been using since 6 month as self medication for hair fall and hyperpigmentation of face as contain multivitamin thats why i am using is it good for me?
after using of surbex z sir hyperpigmentation has been decreased.....
Your personal information will not be shared ever!.
Don't like going to a Hospital?